“Duck hunting” in the study of singularly perturbed boundary value problems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1356-1365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a7,
author = {A. Yu. Kolesov and N. Kh. Rozov},
title = {{\textquotedblleft}Duck hunting{\textquotedblright} in the study of singularly perturbed boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1356--1365},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a7/}
}
A. Yu. Kolesov; N. Kh. Rozov. “Duck hunting” in the study of singularly perturbed boundary value problems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1356-1365. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a7/